Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 29, NWS Milwaukee, WI

March 29, 2016

NWS Milwaukee, WI issued this small craft advisory at Mar 29, 2016, 3:48 PM CDT. It took effect at Mar 30, 2016, 9:00 AM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Mar 29, 2016, 3:48 PM CDT (20:48 UTC)
In effect from
Mar 30, 2016, 9:00 AM CDT
Expired
Mar 31, 2016, 7:00 AM CDT
In force
22 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

471 
WHUS73 KMKX 292048
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
348 PM CDT TUE MAR 29 2016

...GUSTY SOUTHERLY WINDS AND HIGH WAVES WEDNESDAY...

.LOW PRESSURE DEVELOPING IN EASTERN COLORADO TONIGHT WILL TRACK
ACROSS NEBRASKA WEDNESDAY AND THROUGH SOUTHERN WISCONSIN THURSDAY.
SOUTHERLY WIND GUSTS AND SUBSEQUENT WAVES AHEAD OF THIS LOW WILL
MEET SMALL CRAFT ADVISORY CONDITIONS WEDNESDAY AND WEDNESDAY
NIGHT. 

NORTHERLY WINDS BEHIND THE LOW MAY REACH SMALL CRAFT ADVISORY
LEVELS THURSDAY AFTERNOON.

LMZ643-644-300500-
/O.NEW.KMKX.SC.Y.0029.160330T1400Z-160331T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
348 PM CDT TUE MAR 29 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO MIDNIGHT
CDT WEDNESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO
MIDNIGHT CDT WEDNESDAY NIGHT. 

* WINDS: SOUTH 10 TO 20 KNOTS TONIGHT INCREASING TO 15 TO 20 KNOTS
  WITH GUSTS TO 25 KNOTS WEDNESDAY MORNING. WINDS DIMINISHING TO
  10 TO 20 KNOTS WEDNESDAY NIGHT. 

* WAVES: 2 TO 4 FEET OVERNIGHT BUILDING TO 3 TO 5 FEET WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-300500-
/O.NEW.KMKX.SC.Y.0029.160330T1400Z-160331T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
348 PM CDT TUE MAR 29 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM WEDNESDAY TO 7 AM CDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM WEDNESDAY TO
7 AM CDT THURSDAY. 

* WINDS: SOUTH 10 TO 20 KNOTS TONIGHT INCREASING TO 15 TO 20 KNOTS
  WITH GUSTS TO 25 KNOTS WEDNESDAY MORNING. WINDS DIMINISHING TO
  10 TO 20 KNOTS THURSDAY MORNING.

* WAVES: 2 TO 4 FEET OVERNIGHT BUILDING TO 3 TO 5 FEET WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
6 follow-up statements
805 
WHUS73 KMKX 300214
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
914 PM CDT TUE MAR 29 2016

...GUSTY SOUTHERLY WINDS AND HIGH WAVES WEDNESDAY...

.A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH DEVELOPING PLAINS
LOW PRESSURE WILL RESULT IN GUSTY SOUTH TO SOUTHEAST WINDS
DEVELOPING LATE TONIGHT AND WEDNESDAY MORNING. THESE WINDS WILL
CAUSE WAVES TO INCREASE ON WEDNESDAY AS WELL. A SMALL CRAFT
ADVISORY GOES INTO AFFECT WEDNESDAY MORNING. 

NORTHERLY WINDS BEHIND THE LOW MAY REACH SMALL CRAFT ADVISORY
LEVELS THURSDAY AFTERNOON.

LMZ643-644-301015-
/O.CON.KMKX.SC.Y.0029.160330T1400Z-160331T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
914 PM CDT TUE MAR 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
MIDNIGHT CDT WEDNESDAY NIGHT...

* WINDS: SOUTH TO SOUTHEAST 10 TO 20 KNOTS TONIGHT INCREASING TO
  15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WEDNESDAY MORNING. WINDS
  DIMINISHING TO 10 TO 20 KNOTS WEDNESDAY NIGHT.

* WAVES: 2 TO 4 FEET OVERNIGHT BUILDING TO 3 TO 5 FEET WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-301015-
/O.CON.KMKX.SC.Y.0029.160330T1400Z-160331T1200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
914 PM CDT TUE MAR 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM WEDNESDAY TO
7 AM CDT THURSDAY...

* WINDS: SOUTH TO SOUTHEAST 10 TO 20 KNOTS TONIGHT INCREASING TO
  15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS WEDNESDAY MORNING. WINDS
  DIMINISHING TO 10 TO 20 KNOTS THURSDAY MORNING.

* WAVES: 2 TO 4 FEET OVERNIGHT BUILDING TO 3 TO 5 FEET WEDNESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
754 
WHUS73 KMKX 300814
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 AM CDT WED MAR 30 2016

...GUSTY SOUTHERLY WINDS AND HIGH WAVES...

.A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH DEVELOPING PLAINS
LOW PRESSURE WILL RESULT IN GUSTY SOUTH TO SOUTHEAST WINDS
AND BUILDING WAVES THIS MORNING.

NORTHERLY WINDS BEHIND THE LOW MAY REACH SMALL CRAFT ADVISORY
LEVELS THURSDAY AFTERNOON.

LMZ645-646-301615-
/O.EXT.KMKX.SC.Y.0029.160330T1400Z-160401T0200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
314 AM CDT WED MAR 30 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 AM THIS MORNING TO
9 PM CDT THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 9 AM THIS MORNING
TO 9 PM CDT THURSDAY. 

* WINDS: SOUTH TO SOUTHEAST INCREASING TO 15 TO 20 KNOTS WITH
  GUSTS TO 25 KNOTS THIS MORNING. 

* WAVES: 2 TO 4 FEET BUILDING TO 3 TO 5 FEET THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-644-301615-
/O.CON.KMKX.SC.Y.0029.160330T1400Z-160331T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
314 AM CDT WED MAR 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO MIDNIGHT CDT TONIGHT...

* WINDS: SOUTH TO SOUTHEAST INCREASING TO 15 TO 20 KNOTS WITH
  GUSTS TO 25 KNOTS THIS MORNING. WINDS DIMINISHING TO 10 TO 15
  KNOTS AND VEERING TO NORTHWEST LATE TONIGHT. 

* WAVES: 2 TO 4 FEET BUILDING TO 3 TO 5 FEET THIS MORNING. WAVES
  DIMINISHING TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
311 
WHUS73 KMKX 301352
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
852 AM CDT WED MAR 30 2016

...GUSTY SOUTH WINDS AND HIGH WAVES...

.A TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH DEVELOPING LOW
PRESSURE OVER EASTERN NEBRASKA WILL RESULT IN GUSTY SOUTH TO
SOUTHEAST WINDS AND BUILDING WAVES.

NORTHERLY WINDS BEHIND THE LOW MAY REACH SMALL CRAFT ADVISORY
LEVELS THURSDAY AFTERNOON.

LMZ643-644-302200-
/O.CON.KMKX.SC.Y.0029.160330T1400Z-160331T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
852 AM CDT WED MAR 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS: SOUTH TO SOUTHEAST INCREASING TO 15 TO 25 KNOTS. WINDS
  DIMINISHING TO 10 TO 15 KNOTS AND VEERING TO NORTHWEST LATE
  TONIGHT.

* WAVES: 2 TO 4 FEET BUILDING TO 3 TO 5 FEET THIS MORNING. WAVES 
  DIMINISHING TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-302200-
/O.CON.KMKX.SC.Y.0029.160330T1400Z-160401T0200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
852 AM CDT WED MAR 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT
THURSDAY...

* WINDS: SOUTH TO SOUTHEAST INCREASING TO 15 TO 25 KNOTS.

* WAVES: 2 TO 4 FEET BUILDING TO 3 TO 5 FEET THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
485 
WHUS73 KMKX 302103
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
403 PM CDT WED MAR 30 2016

...GUSTY SOUTH WINDS AND HIGH WAVES...

.A TIGHT PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE TRACKING
FROM THE PLAINS TO WISCONSIN WILL RESULT IN GUSTY SOUTH TO
SOUTHEAST WINDS AND HIGH WAVES TONIGHT.

NORTHERLY WINDS BEHIND THE LOW MAY TO REACH SMALL CRAFT ADVISORY
LEVELS THURSDAY AFTERNOON. AREAS NORTH OF MILWAUKEE WILL HAVE A
LONG ENOUGH LULL IN THE WINDS TO WARRANT SEPARATE SMALL CRAFT
ADVISORIES. WIND GUSTS ARE MARGINAL FOR MEETING CRITERIA.

LMZ643-644-310500-
/O.CON.KMKX.SC.Y.0029.000000T0000Z-160331T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
403 PM CDT WED MAR 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TONIGHT...

* WINDS: SOUTH TO SOUTHEAST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.
  WINDS DIMINISHING TO 10 TO 15 KNOTS AND VEERING TO THE NORTHWEST
  LATE TONIGHT.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ645-646-310515-
/O.CON.KMKX.SC.Y.0029.000000T0000Z-160401T0200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
403 PM CDT WED MAR 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT
THURSDAY...

* WINDS: SOUTH TO SOUTHEAST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS.
  WINDS VEERING NORTHWEST 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  THURSDAY AFTERNOON.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET THURSDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
153 
WHUS73 KMKX 310155
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
855 PM CDT WED MAR 30 2016

...GUSTY SOUTH WINDS EXPECTED TO PERSIST SOUTH OF NORTH POINT
LIGHT...

.A TIGHT PRESSURE GRADIENT ASSOCIATED WITH LOW PRESSURE TRACKING
ACROSS SOUTHERN WISCONSIN LATE TONIGHT AND THURSDAY WILL CONTINUE
TO BRING OCCASIONAL WIND GUSTS TO 25 KNOTS SOUTH OF NORTH POINT
LIGHT. THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THIS AREA.

FROM NORTH POINT LIGHT TO SHEBOYGAN...LIGHTER WINDS ARE
ANTICIPATED OVERNIGHT INTO THURSDAY. HENCE THE SMALL CRAFT
ADVISORY HAS BEEN CANCELLED. 

NORTHERLY WINDS BEHIND THE LOW MAY TO REACH SMALL CRAFT ADVISORY
LEVELS THURSDAY AFTERNOON AND NIGHT. A SMALL CRAFT ADVISORY MAY
NEED TO BE REPOSTED FOR THE AREA NORTH OF NORTH POINT LIGHT ON
THURSDAY. 

LMZ643-644-310300-
/O.CAN.KMKX.SC.Y.0029.000000T0000Z-160331T0500Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
855 PM CDT WED MAR 30 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WINDS AND WAVES ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY
LEVELS THE REST OF THE NIGHT.

$$

LMZ645-646-311000-
/O.CON.KMKX.SC.Y.0029.000000T0000Z-160401T0200Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
855 PM CDT WED MAR 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT
THURSDAY...

* WINDS: SOUTH TO SOUTHEAST 10 TO 20 KNOTS WITH OCCASIONAL GUSTS
  TO 25 KNOTS. WINDS VEERING NORTHWEST 10 TO 20 KNOTS WITH GUSTS
  TO 25 KNOTS THURSDAY AFTERNOON.

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
406 
WHUS73 KMKX 310822
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
322 AM CDT THU MAR 31 2016

...WINDS DIMINISHING EARLY THIS MORNING...

.THE SMALL CRAFT ADVISORY WILL ONLY RUN THROUGH 7 AM THIS MORNING
SOUTH OF MILWAUKEE AS WINDS ARE DIMINISHING RAPIDLY ACROSS THE
AREA.

LMZ645-310930-
/O.CAN.KMKX.SC.Y.0029.000000T0000Z-160401T0200Z/
NORTH POINT LIGHT TO WIND POINT WI-
322 AM CDT THU MAR 31 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

$$

LMZ646-311200-
/O.EXT.KMKX.SC.Y.0029.000000T0000Z-160331T1200Z/
WIND POINT WI TO WINTHROP HARBOR IL-
322 AM CDT THU MAR 31 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THIS
MORNING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT THIS
MORNING. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS...DIMINISHING TO 10 TO 15
  KNOTS BY 7 AM. 

* WAVES: 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Mar 29, 3:35 PM CDT, 13 minutes earlier.

Area forecast discussion, Mar 29, 3:35 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
335 PM CDT TUE MAR 29 2016

.SHORT TERM...

TONIGHT AND WEDNESDAY...FORECAST CONFIDENCE MEDIUM.

LOW PRESSURE DEVELOPING IN EASTERN CO TONIGHT WILL TRACK NORTHEAST
THROUGH NE WEDNESDAY. THIS SYSTEM HAS A STRONG LOW LEVEL JET THAT
WILL PUSH A WARM FRONT INTO SOUTHERN MN THIS EVENING AND ACROSS
CENTRAL AND NORTHERN WI OVERNIGHT INTO WEDNESDAY MORNING.

A STRONG PUSH OF WARM AIR AND MOISTURE WILL SUPPORT SCATTERED
SHOWERS ACROSS SOUTHERN WI AT TIMES FROM LATE TONIGHT THROUGH WED
AFTERNOON. THE LEADING EDGE OF 850-700MB THETA-E ADVECTION WILL
ARRIVE LATE TONIGHT. VERY DRY AIR BELOW 10KFT WILL LIMIT PRECIP
CHANCES BUT VIRGA... ISOLATED SHOWERS OR SPRINKLES ARE ALL POSSIBLE.
THEN THE 1000-850MB THETA-E ADVECTION ARRIVES BETWEEN 12 AND 15Z WED
MORNING. THIS WILL BRING IN THE LOW LEVEL MOISTURE NEEDED FOR
SCATTERED TO NUMEROUS SHOWERS TO SOUTHERN WI. INCREASED POPS
ACCORDINGLY.

MODEL FORECAST SOUNDINGS ARE SHOWING ELEVATED INSTABILITY WITH THESE
SHOWERS... SO ADDED SCATTERED THUNDERSTORMS TO THE FCST WED AM.
SHOWERS AND ISOLATED THUNDERSTORMS ARE EXPECTED OFF AND ON
THROUGH THE AFTERNOON AS THE LOW LEVEL JET VEERS ACROSS SOUTHERN
WI.

WEDNESDAY NIGHT THROUGH FRIDAY...FORECAST CONFIDENCE MEDIUM.

STRONG LOW PRESSURE OVER THE CENTRAL GREAT PLAINS WILL TRACK INTO
SRN WI BY LATE WED NT. THE MAIN UPPER WAVE ASSOCIATED WITH THE LOW
WILL APPROACH FROM THE SW AT THIS TIME. A SWLY 30-55 KT LLJ WILL
DEVELOP MAINTAINING MOISTURE FLUX CONVERGENCE AND CONTRIBUTING TO SFC-850
MB FRONTOGENESIS OVER THE NRN CWA AND INTO C WI. FCST SOUNDINGS
CONTINUE TO SHOW STEEP MID TO UPPER LEVEL LAPSE RATES WITH
TALL...SKINNY ELEVATED CAPE. WIDESPREAD SHOWERS AND SCT TSTORMS
ARE EXPECTED WED NT WITH THE HEAVIEST RAIN TO FALL OVER THE NRN
CWA AND INTO C WI WHERE THE FRONTOGENESIS IS MOST FOCUSED. A DRY
SLOT WILL THEN MOVE INTO SRN WI JUST AHEAD OF THE UPPER WAVE FOR
THU AM. HOWEVER...THE INSTABILITY WILL REMAIN AND SHOWERY
CONDITIONS AND LINGERING TSTORMS ARE EXPECTED AS THE UPPER WAVE
AND COLD FRONT PASSES. TOTAL RAINFALL AMOUNTS FROM TNT-THU WILL
RANGE FROM JUST UNDER AN INCH OVER SE WI TO 1.25 INCHES TOWARD
C WI. SOME RIVERS MAY REACH BANKFULL STAGE OR MINOR FLOOD STAGE
WHICH USUALLY RESULTS IN ONLY MINOR LOWLAND FLOODING.

A WEAK AREA OF HIGH PRESSURE WILL SETTLE OVER THE AREA THU
NT BUT A COUPLE SHORTWAVE TROUGH PASSAGES AND A SFC TROUGH
PASSAGE WILL BRING SCT SHOWERS FOR FRI. THE ENEWD MOVEMENT OF THE
SFC LOW WED NT AND THU WILL RESULT IN A TIGHT N-S TEMP GRADIENT
OVER SRN WI. TEMPS WILL RANGE FROM THE MID 40S TOWARD C WI TO THE
MID TO UPPER 50S IN THE SRN CWA.

.LONG TERM...SATURDAY THROUGH TUESDAY...FORECAST CONFIDENCE
MEDIUM.

A STRONG SHORTWAVE TROUGH AND SFC LOW WILL DIG INTO THE GREAT
LAKES FOR FRI NT AND SAT. THIS WILL BRING SMALL CHANCES OF LGT
SNOW AND A COLD FRONT. A WAVE OF LOW PRESSURE WILL THEN TRACK FROM
THE NRN PLAINS TO IA AND IL FOR EARLY NEXT WEEK. THERE ARE TIMING
AND EVOLUTION DIFFERENCES ON THE MODELS WITH THIS FEATURE. THE BEST
CHANCES FOR SNOW OR RAIN FOR THIS EVENT ARE SUN NT AND MON. TEMPS
WILL BE VERY COOL DURING THIS PERIOD.

&&

.AVIATION/00Z TAFS/...

VFR CONDITIONS ARE EXPECTED TONIGHT AND WEDNESDAY MORNING. SHOWERS
AND THUNDERSTORMS WILL LIKELY DEVELOP ACROSS SOUTH CENTRAL WI EARLY
WED MORNING AND TRACK EAST UNTIL EARLY AFTERNOON. PERIODS OF RAIN
WITH ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS ALL OF SOUTHERN WI
WEDNESDAY AFTERNOON AND WEDNESDAY NIGHT AS LOW PRESSURE TRACKS
THROUGH IOWA AND INTO SOUTHERN WI. EXPECT ISOLATED MVFR WED MORNING
TO DROP TO WIDESPREAD IFR CONDITIONS WITH THE RAIN BY WED EVENING.

&&

.MARINE...

INCREASING SOUTHERLY WINDS WILL RESULT IN SMALL CRAFT ADVISORY
CONDITIONS WED INTO WEDNESDAY NIGHT FOR WIND GUSTS UP TO 26 KNOTS
AND WAVES OF 3 TO 5 FEET. GUSTY NORTHERLY WINDS ON THE BACK SIDE OF
DEPARTING LOW PRESSURE WILL LIKELY CONTINUE THE ADVISORY THROUGH
THURSDAY. SMALL CRAFT ADVISORY CONDITIONS WILL LIKELY BE MET AGAIN
SATURDAY THROUGH SATURDAY NIGHT AS LOW PRESSURE TRACKS ACROSS THE
NORTHERN GREAT LAKES.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM 9 AM TO 10 PM CDT WEDNESDAY FOR LMZ645-
     646.

     SMALL CRAFT ADVISORY FROM 9 AM TO 4 PM CDT WEDNESDAY FOR LMZ643-
     644.

&&

TONIGHT/WEDNESDAY AND AVIATION/MARINE...MRC
WEDNESDAY NIGHT THROUGH TUESDAY...GEHRING
Hazardous weather outlook, Mar 29, 3:23 AM CDT, 12 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
323 AM CDT TUE MAR 29 2016

WIZ046-047-051-052-056>060-062>072-300830-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
323 AM CDT TUE MAR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE FOR THUNDERSTORMS MAINLY WEDNESDAY AFTERNOON
THROUGH WEDNESDAY NIGHT AS STRONG LOW PRESSURE MOVES THROUGH THE
WESTERN GREAT LAKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-300830-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
323 AM CDT TUE MAR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SMALL CRAFT ADVISORIES MAY BE NEEDED FOR BREEZY SOUTH WINDS
WEDNESDAY INTO WEDNESDAY NIGHT AS DEEPENING LOW PRESSURE
APPROACHES FROM THE CENTRAL GREAT PLAINS...AND AGAIN ON THURSDAY
FOR BRISK WEST TO NORTHWEST WINDS BEHIND THE LOW.

THERE IS A CHANCE FOR THUNDERSTORMS WEDNESDAY AFTERNOON THROUGH
WEDNESDAY NIGHT.

ANOTHER SMALL CRAFT ADVISORY MAY BE NEEDED SATURDAY THROUGH
SATURDAY NIGHT FOR BRISK WESTERLY WINDS AHEAD OF A COLD FRONT...WITH
THE WINDS TURNING NORTHWEST AFTER ITS PASSAGE. A FEW GUSTS COULD
APPROACH GALE FORCE SATURDAY.

DAVIS
WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.